# SDR UIEA2018041900741

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,591 hours, 15,977 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Broken
- Location: Asm
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE WILL NOT INDICATE RUNNING ON ASM PROGRAM.  REPAIRED A BROKEN WIRE IAW WDM 36-11-52.
